# SDR UIEA2018020500181

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,996 hours, 16,301 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE ANTI ICE EICAS ILLUMINATED DURING ENGINE RUN.  REMOVED AND CLEANED THE ANTI ICE CONNECTOR, CHECKED PINS J1,J2 & J3 IAW FIM 30-21 TR 803, RAN ENGINE OPS CHECKED GOOD.
